Publication detail

Existence of positive solutions of n-dimensional system of nonlinear differential equations entering into a singular point

DIBLÍK, J., RŮŽIČKOVÁ, M.

Original Title

Existence of positive solutions of n-dimensional system of nonlinear differential equations entering into a singular point

English Title

Existence of positive solutions of n-dimensional system of nonlinear differential equations entering into a singular point

Type

journal article - other

Language

en

Original Abstract

Existence of positive solutions of a system of differential equations entering into a singular point is considered.

English abstract

Existence of positive solutions of a system of differential equations entering into a singular point is considered.

Keywords

positive solution singular point

RIV year

2001

Released

01.01.2001

ISBN

0044-8753

Periodical

ARCHIVUM MATHEMATICUM

Year of study

2000

Number

36

State

CZ

Pages from

435

Pages to

446

Pages count

12

Documents

BibTex


@article{BUT40209,
  author="Josef {Diblík} and Miroslava {Růžičková}",
  title="Existence of positive solutions of n-dimensional system of nonlinear differential equations entering into a singular point",
  annote="Existence of positive solutions of a system of differential equations entering into a singular point is considered.",
  chapter="40209",
  number="36",
  volume="2000",
  year="2001",
  month="january",
  pages="435",
  type="journal article - other"
}